# SDR SWAA2023031395746

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION ANGLE 727B-727D HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVE LIGHT SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727B-727D. MATERIAL REMAINING THICKNESS .038. ALL WORK REFERENCE TO SRM 50-00-53-1A-2.;[02] REMOVE LIGHT SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727B-727D. MATERIAL REMAINING THICKNESS .038. ALODINE AND PRIME BLENDED AREA. ALL WORK REFERENCE TO SRM 53-00-53; AMM 51-21-41 AND 51-21-72.;[03] REMOVE LIGHT SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727B-727D. MATERIAL REMAINING THICKNESS .038. ALODINE AND PRIME BLENDED AREA. ALL WORK REFERENCE TO SRM 53-00-53-1A-2; AMM 51-21-41 AND 51-21-72.;[04] VERIFIED REMOVE LIGHT SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727B-727D. MATERIAL REMAINING THICKNESS .038. ALODINE AND PRIME BLENDED AREA. ALL WORK REFERENCE TO SRM 53-00-53-1A-2; AMM 51-21-41 AND 51-21-72.
